# SDR ANCF200600037

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: EICEY
- Make and model: Boeing 757
- Aircraft serial: 26152
- Aircraft time: 43,522 hours, 18,240 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, F

## Discrepancy

LT ENG FIRE INDICATED EICAS MSG.  LT ENG FIRE DISPLAYED.  FIRE INDICATIONS CONTINUED WHEN FIRE SWITCH PULLED AND BOTH BOTTLES DISCHARGED.  FOUND LT ENG UPPER DETECTOR LOOP TOUCHING HYDRAULIC LINE. INSOLATED DETECTOR LOOP REPLACED FIRE DETECTION CARDS M681 AND M682 IAW AMM 26-10-01/401.
